# SDR AALA201903116007

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 53,094 hours, 16,322 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 52,607 hours, 16,169 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Bearing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT AFTER TAKEOFF, THE RIGHT ENGINE OIL PRESSURE WAS 33 IN THE YELLOW BAND, ACCOMPANIED BY FUMES IN THE COCKPIT & CABIN.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND OIL COMING DOWN THE OUTLET GUIDE VANES, AND DETERMINDED THAT THE NR 1 BEARING SEAL WAS LEAKING.  CHANGED THE ENGINE. ***SUPPLEMANTAL REPORT: MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE IAW 71-94-01, AND DUE TO INITIAL DISCREPANCY ACCOMPLISHED ENGINE SMOKE ODOR FUMES INITIAL TS IAW CARDS 05-96-70 AND 05-96-71. ACCOMPLISHED ENGINE RUN, OPS OK***(CLOSED)
